C.R. BARD, INC. (BASD) -3006260740 BASIC KIT 18G X 10 CM WITH GUARDIVA; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
09/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by medwatch that the midline was causing patient pain, care team dc'd (discontinued) midline.Midline removed and the catheter tip was retained in the patient's arm.Tubular opacity in the right distal arm as detailed likely correlating with retained catheter fragment.Otherwise unchanged appearance of the chest compared to prior study.No other information provided.